ON CLOSED RANGE MULTIPLIERS ON TOPOLOGICAL ALGEBRAS

Search this Article

Author(s)

    • KHAN L. A.
    • Department of Mathematics King Abdul Aziz University
    • THAHEEM A. B.
    • Department of Mathematical Sciences King Fahd University of Petroleum and Minerals

Journal

  • Scientiae Mathematicae japonicae

    Scientiae Mathematicae japonicae 53(1), 89-96, 2001-01-01

References:  14

Codes

  • NII Article ID (NAID)
    10008798345
  • NII NACSIS-CAT ID (NCID)
    AA1150654X
  • Text Lang
    ENG
  • Article Type
    ART
  • ISSN
    13460862
  • Data Source
    CJP 
Page Top